Discussions that mention vicodin

Back Problems board


Hi All -- It is me again!! As I have posted I have had a couple VERY clumsy moments lately; :o I missed a stair carrying laundry downstairs and yesterday I took a HUGE fall carrying in groceries (my sweet dog tripped me) :rolleyes: . I already called my Doctor about the stair missing incident because of the pain I was experiencing. After the fall I noticed a major increase in the muscle spasms I have been experiencing. They are SO unbearable; (I have had muscle spasms before, but never this intense. My Doctor did prescribe Vicodin and Soma; however I am only taking the Soma with Ibuprophan (I do not tolerate nacrotic pain killers well at all). Still, I can't seem to get much relief, I have been applying heat; but am JUST miserable. :eek: Does anyone have anything they do that helps with muscle spasms?? I can't lay, sit or even stand comfortably. I would really appreciate ANY and ALL suggestions! Thanks for taking the time to read this!! :angel:

-Jo :wave:
Hello, I am having horrible muscle spasms in my back...between shoulder blades, and like lori...i think that just thinking about them can bring them on. Your lack of sleep is Not helping either. I think you should call your Dr tell him about the change in sensation, he may want to see you sooner. I am on darvocet and have tried soma and methocarbamol, and flexeral. I think all drugs effect people differently...I am getting more pain relief on the darvocet then vicodin es....someone told me that they could Not sleep while on vicodin.
I have a friend who is trained in acupuncture & homeopathy.....she gave me some anti inflammatory gel called Traumeel, and also ********* ...(has capsaicin in it)....both seem to help...I dont know what BG has in it.
The no sleep/pain/stress cycle has to be broken............so valium may do the trick.
But the main thing is to find out what happened when your dog "helped" you down the stairs.
Call your dr & see if he will give you a few valium to try, and explain your change in sensation, restless leg syndrome...If dr will rx valium....be sure to talk pharmacist...i dont know if you can take valium with anyother muscle relaxer.
I wish you the best, please let us know how you are doing and what dr says.

nean